Volume 9, Number 1
Preview Issue Next Issue

full paper access

Tudor Barbu and C. Moroşanu

10.4208/eajam.270318.260518

East. Asia. J. Appl. Math., 9 (2019), pp. 1-12.

Full Article 162 151 Article preview

full paper access

Jun Liu, Liang-Jian Deng, Faming Fang and Tieyong Zeng

10.4208/eajam.150818.061118

East. Asia. J. Appl. Math., 9 (2019), pp. 13-27.

Full Article 112 100 Article preview

full paper access

Hongfei Fu, Huan Liu and Xiangcheng Zheng

10.4208/eajam.160418.190518

East. Asia. J. Appl. Math., 9 (2019), pp. 28-44.

Full Article 132 125 Article preview

full paper access

Mingrong Cui

10.4208/eajam.260318.220618

East. Asia. J. Appl. Math., 9 (2019), pp. 45-66.

Full Article 110 99 Article preview

full paper access

Jingjun Zhao, Teng Long and Yang Xu

10.4208/eajam.030118.070518

East. Asia. J. Appl. Math., 9 (2019), pp. 67-86.

Full Article 123 117 Article preview

full paper access

Chunmei Liu, Tianliang Hou and Yin Yang

10.4208/eajam.150117.070618

East. Asia. J. Appl. Math., 9 (2019), pp. 87-101.

Full Article 85 76 Article preview

full paper access

Xiaofei Peng, Meng Wang and Wen Li

10.4208/eajam.020318.220618

East. Asia. J. Appl. Math., 9 (2019), pp. 102-121.

Full Article 97 82 Article preview

full paper access

Wei Liu and Yaolin Jiang

10.4208/eajam.070318.070518

East. Asia. J. Appl. Math., 9 (2019), pp. 122-152.

Full Article 96 88 Article preview

full paper access

Shih-Hsiang Chang

10.4208/eajam.041116.291118

East. Asia. J. Appl. Math., 9 (2019), pp. 153-164.

Full Article 102 94 Article preview

full paper access

Hongqiang Zhu and Zhen Gao

10.4208/eajam.100318.010718

East. Asia. J. Appl. Math., 9 (2019), pp. 165-184.

Full Article 98 90 Article preview

full paper access

Wen-Xiu Ma

10.4208/eajam.100218.300318

East. Asia. J. Appl. Math., 9 (2019), pp. 185-194.

Full Article 108 114 Article preview

full paper access

Swarn Singh, Suruchi Singh and Rajni Arora

10.4208/eajam.280118.100518

East. Asia. J. Appl. Math., 9 (2019), pp. 195-211.

Full Article 93 86 Article preview

full paper access

Qiujin Peng, Hongwei Li and Zuoliang Xu

10.4208/eajam.140418.120518

East. Asia. J. Appl. Math., 9 (2019), pp. 212-232.

Full Article 114 109 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80